# SDR 2005FA0000585

- Difficulty date: April 4, 2005
- Submitted: April 4, 2005
- Operation: General aviation
- Aircraft: N83364
- Make and model: Piper PA-28-181
- Aircraft serial: 288390035
- Aircraft time: 9,047 hours
- Engine: Lyc O360A4M
- Engine time: 9,047 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6531904
- Condition: Broken
- Location: Mlg
- Part time: 9,047 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAILURE OF THE (CAST) MAIN LANDING GEAR STRUT CYLINDER.  CRACK IN UPPER SCISSOR ATTACHMENT RESULTED IN LOSS OF GEAR AND STRUT ASSY DURING TAKE-OFF.
